Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 491941, 19 pages
http://dx.doi.org/10.5402/2011/491941
Research Article

Optimality and Duality for Nondifferentiable Minimax Fractional Programming with Generalized Convexity

Department of Applied Mathematics, Indian School of Mines, Dhanbad 826 004, India

Received 15 March 2011; Accepted 2 May 2011

Academic Editors: P. J. García Nieto, G. Liu, and H. C. So

Copyright © 2011 Anurag Jayswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. E. Schmitendorf, “Necessary conditions and sufficient conditions for static minmax problems,” Journal of Mathematical Analysis and Applications, vol. 57, no. 3, pp. 683–693, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. Tanimoto, “Duality for a class of nondifferentiable mathematical programming problems,” Journal of Mathematical Analysis and Applications, vol. 79, no. 2, pp. 286–294, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. R. Yadav and R. N. Mukherjee, “Duality for fractional minimax programming problems,” Journal of Australian Mathematical Society (B), vol. 31, no. 4, pp. 484–492, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Chandra and V. Kumar, “Duality in fractional minimax programming,” Journal of Australian Mathematical Society. Series A, vol. 58, no. 3, pp. 376–386, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. C. Liu, C. S. Wu, and R. L. Sheu, “Duality for fractional minimax programming,” Optimization, vol. 41, no. 2, pp. 117–133, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. C. Liu and C. S. Wu, “On minimax fractional optimality conditions with invexity,” Journal of Mathematical Analysis and Applications, vol. 219, no. 1, pp. 21–35, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. A. Liang and Z. W. Shi, “Optimality conditions and duality for a minimax fractional programming with generalized convexity,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 474–488, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. M. Yang and S. H. Hou, “On minimax fractional optimality and duality with generalized convexity,” Journal of Global Optimization, vol. 31, no. 2, pp. 235–252, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. C. Lai, J. C. Liu, and K. Tanaka, “Necessary and sufficient conditions for minimax fractional programming,” Journal of Mathematical Analysis and Applications, vol. 230, no. 2, pp. 311–328, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. C. Lai and J. C. Lee, “On duality theorems for a nondifferentiable minimax fractional programming,” Journal of Computational and Applied Mathematics, vol. 146, no. 1, pp. 115–126, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. Ahmad and Z. Husain, “Optimality conditions and duality in nondifferentiable minimax fractional programming with generalized convexity,” Journal of Optimization Theory and Applications, vol. 129, no. 2, pp. 255–275, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. I. Ahmad and Z. Husain, “Duality in nondifferentiable minimax fractional programming with generalized convexity,” Applied Mathematics and Computation, vol. 176, no. 2, pp. 545–551, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Jayswal, “Non-differentiable minimax fractional programming with generalized α-univexity,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 121–135, 2008. View at Publisher · View at Google Scholar
  14. D. H. Yuan, X. L. Liu, A. Chinchuluun, and P. M. Pardalos, “Nondifferentiable minimax fractional programming problems with (C,α,ρ,d)-convexity,” Journal of Optimization Theory and Applications, vol. 129, no. 1, pp. 185–199, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. Jayswal and D. Kumar, “On nondifferentiable minimax fractional programming involving generalized (C,α,ρ,d)-convexity,” Communication on Applied Nonlinear Analysis, vol. 18, pp. 61–77, 2011. View at Google Scholar
  16. S. K. Mishra, S. Y. Wang, K. K. Lai, and J. M. Shi, “Nondifferentiable minimax fractional programming under generalized univexity,” Journal of Computational and Applied Mathematics, vol. 158, no. 2, pp. 379–395, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. I. Ahmad, Z. Husain, and S. Sharma, “Second-order duality in nondifferentiable minmax programming involving type-I functions,” Journal of Computational and Applied Mathematics, vol. 215, no. 1, pp. 91–102, 2008. View at Publisher · View at Google Scholar